# SDR MASA200800189

- Difficulty date: March 3, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 26,270 hours, 19,703 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 2889, BFL-PHX.  STAB TRIM RUNAWAY 1000 FT OFF GROUND.  NOSE OF AC  PITCHED DOWN.  DECLARED AN EMERGENCY AND RTF.  MX REPLACED THE F/O'S STAB TRIM SWITCH.
